# SDR AALA201607149006

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 58,076 hours, 21,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302300000
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152EF TOP SKIN RAISED AT FORWARD UPPER EDGE.  AIRCRAFT WAS GROUNDED.  REPLACED FLOOR PANEL IAW AMM 53-42-14-400-001.
